# SDR UPS03240962

- Difficulty date: June 6, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C SUSPECTED CORROSION AT BS 1180 STR. 20R     REPAIR CARRIED OUT IAW SRM 51-10-06, SRM 53-30-01 & 53-30-02.  NEW STRINGER ENDS INSTALLED, FASTENERS INSTALLED IAW SRM 51-30-02.  LAP REFASTENED IAW UPS EO.
